# SDR CALA2012041800276

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 36,312 hours, 11,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN AT SEAT 21F FELL OFF.  REMOVED AND REPLACED EMER EXIST SIGN ASSY AT 21F AS PER 33-50-0 0.  OPS CHECKS GOOD.
